University Links: Home Page | Site Map
Covenant University Repository

On Convergence and Stability of the Generalized Noor Iterations for a General Class of Operators

Akewe, H and Olaleru, J.O. (2013) On Convergence and Stability of the Generalized Noor Iterations for a General Class of Operators. British Journal of Mathematics & Computer Science, 3 (3). pp. 437-447. ISSN ISSN: 2231-0851

[img] PDF
Download (315Kb)

Abstract

In this paper, we establish some strong convergence and stability results of multistep iterative scheme for a general class of operators introduced by Bosede and Rhoades [5] in a Banach space. As corollaries, some convergence and stability results for the Noor, Ishikawa, Mann and Picard iterative schemes are also established. Our convergence results generalize and extend the results of Berinde [3], Bosede [4], Olaleru [16], Rafiq [21, 22] among others, while our stability results are extensions and generalizations of multitude of results in the literature, including the results of Berinde [1], Bosede and Rhoades [5], Imoru and Olatinwo [9] and Osilike [18].

Item Type: Article
Uncontrolled Keywords: Strong convergence results, Stability results, multistep, Noor, Ishikawa, Mann and Picard iterative schemes
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 15 Sep 2017 11:21
Last Modified: 15 Sep 2017 11:21
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/9333

Actions (login required)

View Item View Item